# SDR CA030225006

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna 402B
- Aircraft time: 11,425 hours
- Engine: Cont TSIO520VB
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 636900
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL COOLER UPPER WELD CRACKED ACROSS.
